# SDR DALA2024041204352

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 38,989 hours, 4,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 EMERGENCY LIGHT (02EA) FOUND INOP. CORRECTIVE ACTION: EMERGENCY LIGHT (02EA) REMOVE AND REPLACED AND OPERATIONAL TEST CARRIED OUT AS PER A330 AMM 33-51-12. FOUND SATISFACTORY. (0289427)
